# SDR CHQA200500038

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 1,178 hours, 916 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A LAV SMOKE INDICATION APPEARED ON EICAS.  NO VISUAL SMOKE WAS NOTED.  RETURNED TO THE FIELD.  INSPECTED LAVATORY SMOKE DETECTOR AND PERFORMED SMOKE DETECTOR TEST IAW EMB 145 AMM 26-15-00.  PERFORMED TAKEOFF POWER GROUND ENGINE RUNS.  NO DEFECTS NOTED.
